# SDR AWXA200300627

- Difficulty date: May 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,089 hours, 19,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047400390
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-03 CHECK CORROSION WAS FOUND ON PROFILE AT STR 38 RT, JUST FORWARD OF FRAME 48.  MAINTENANCE REMOVED DAMAGED PROFILE AT STR 38 RT, JUST FORWARD OF FRAME 48; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 2-7 PG 7-22 & FIG 9-18 PG 23-36.
